# SDR SWAA2022032118756

- Difficulty date: September 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 111A15126
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE VAPOR BARRIER RING DOUBLER CRACKED RBL 15-RBL 25 WL 150 / RECEIVED DOUBLER P/N 111A1512-6; PO #711471; LOCATED & DRILLED DOUBLER IAW SRM 51-40-05-0G-0 & DWG 111A1000 REV A DOUBLER GOIN TO BE INSTALL ON T978855 59191U 23SEP19
